# SDR DALA2022042802986

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 PASSENGER CREW DOOR 842 AT AFT GALLEY AREA UPPER AND LOWER LINK BUSHINGS WORN. CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 AMM 52-13-21. OK FOR SERVICE. (2213500)
